# SDR DALA2016031802077

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 16L AND BS 1437 AT AFT ACCESSORY COMPARMENT.  SECTION OF LONGERON WAS REPLACED IAW SRM 53-14, 4, 51-30-2, 51-30-5, 51-10-4, 51-10-1, 51-10-3 PAR 14, 21.
